Allergic reaction? Withdrawls

I was eating Amy’s brand corn tortilla cheese enchiladas, topped with Trader Joe’s jalapeño tortilla chips, when I had a full GI reaction. Started with tightening in the stomach, then full on stomach pain, then nausea, then the rest.

I looked at the box to be sure I got corn instead of flour tortilla enchiladas. It IS corn. Or so it says on the box. Maybe it was a mixup. I have no idea – I ate it all before getting sick. :(

My eyes are glassy and I’m even MORE tired now than I was before. My pulse is normal – they say when the body has an allergic reaction, the pulse can elevate. Hm.
I’m gonna go take a nap.


10pm Edit: It wasn’t the food. This has been going on for five hours now. I decided to look up “withdrawl symptoms” to the hydromorphone (Dilaudid), since I took so much of it, yesterday (well, for me, it was a lot).

Get this! (bold indicates those symptoms I am exhibiting)

The opioid abstinence or withdrawal syndrome is characterized by some or all of the following: restlessness, lacrimation, rhinorrhea, yawning, perspiration, chills, myalgia, mydriasis. Other symptoms also may develop, including: irritability, anxiety, backache, joint pain, weakness, abdominal cramps, insomnia, nausea, anorexia, vomiting, diarrhea, or increased blood pressure, respiratory rate, or heart rate. – rxlist.com

Even as I looked up the symptoms, my right upper arm began twitching, too (it’s noted as a side effect while ON hydromorphone, but for me it could be part of the withdrawl).

Go me.

Another drug I need to fire.

Oh, and george was mostly dead all day today, but returned by 9pm. No pain, yet, just bleeding. But if the pain resumes, and I have this nausea and stomach pain, THEN what do I do?
I seriously might go to ER for injection at that point, cuz I’m seriously done with abusing my stomach right now.

When I was ON the hydromorphone, I had the following side effects that I failed to note until now:

  • depressed respiration
  • stomach and intestinal gurgling
  • low-level nausea
  • headache (first withdrawl symptom I had as of late last night)

This blows. I don’t know what else to say.

Comments are closed.